# SDR AALA202408130004

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 45,123 hours, 18,925 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Galled
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF LEFT MAIN LANDING GEAR NUMBER 2 AXLE SLEEVE FOUND LIGHT CORROSION ON FORWARD AND AFT FACES OF AXLE. UPON EVALUATION, FOUND DAMAGE TO BE LIGHT GALLING. REMOVED DAMAGE FROM LEFT MAIN LANDING GEAR NUMBER 2 AXLE. PER B737-NG AMM 32-11-85.
